Posted by Kerry Gibbons on April 13, 2002 at 00:18:40:
In Reply to: Sulfur vs sulfa drugs posted by LindaC on April 10, 2002 at 00:50:53:
Sulfa drugs are a different class of product from MSM. Some people are definitely allergic to sulfa drugs, but no one has ever been confirmed to be allergic to MSM (although some people would say they are, but are only experiencing detox symptoms). I have never heard of MSM causing the problem you describe.
: Please clarify something for me. Sulfa drugs and MSM (sulfur) are in no way related, is that correct? My sister who has an autoimmune disease that is in remission has been taking MSM for a long time. She has tentatively been diagosed recently with vasculitis. She has stopped taking her MSM as she thought the doctor stated that this problem could be caused by sulfur. Don't you think that probably they are actually referring to Sulfa drugs (sulfonamides)?They also mentioned premenopausal hormones as a possible cause for this vascular infection. What are your thoughts? Thanks in advance.
Post a Followup